# SDR UALA2011051702433

- Difficulty date: May 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 40,425 hours, 10,460 cycles
- Engine: Pwa PW4056
- Engine time: 75,029 hours, 9,948 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT ENG HIGH VIBRATION FELT IN AIRFRAME AT HIGH PWR SETTINGS AND CRUISE MAX VIB 1.8.  SAMC TEXT: PER CREW IT WAS A SLIGHT VIBRATION THAT FOLLOWED THE THROTTLES.  VIB WENT AWAY AT LOWER POWER SETTINGS BUT RETURNED WHEN POWER WAS INCREASED.  VIBS WERE FELT IN YOKE AND CREW SEATS.  ACCOMPLISHED BORESCOPE, NO DEFECTS FOUND.  ALSO ACCOMPLISHED VIBRATION TEST 8, PASSED WITHIN LIMITS.
